Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On closed sets of ordinals


Author: Harvey Friedman
Journal: Proc. Amer. Math. Soc. 43 (1974), 190-192
MSC: Primary 04A20
DOI: https://doi.org/10.1090/S0002-9939-1974-0327521-9
MathSciNet review: 0327521
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that every stationary set of countable ordinals contains arbitrarily long countable closed subsets.


References [Enhancements On Off] (What's this?)

  • [1] Robert M. Solovay, Real-valued measurable cardinals, Axiomatic set theory (Proc. Sympos. Pure Math., Vol. XIII, Part I, Univ. California, Los Angeles, Calif., 1967) Amer. Math. Soc., Providence, R.I., 1971, pp. 397–428. MR 0290961

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 04A20

Retrieve articles in all journals with MSC: 04A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0327521-9
Keywords: Ordinals, cardinals
Article copyright: © Copyright 1974 American Mathematical Society